Alert archive / North Carolina / Small Craft Advisories in 2011
Small Craft Advisory 39, NWS Newport/Morehead City, NC
NWS Newport/Morehead City, NC issued this small craft advisory at Apr 5, 2011, 1:59 PM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2011, 1:59 PM EDT (17:59 UTC)
- Expired
- Apr 5, 2011, 8:01 PM EDT
- In force
- 6 hr
- Issued by
- NWS Newport/Morehead City, NC
The text
As transmitted, in the capitals the NWS used until 2016.
574 WHUS72 KMHX 051759 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 159 PM EDT TUE APR 5 2011 ...SMALL CRAFT CONDITIONS EXPECTED THROUGH THIS EVENING AND INTO EARLY WEDNESDAY FOR THE WATERS... .WINDS HAVE BECOME WEST TO NORTHWEST AND WILL CONTINUE TO DIMINISH THIS AFTERNOON INTO TONIGHT. WATER LEVELS ALONG THE SOUTHERN PAMLICO SOUND WILL REMAIN 2 TO 3 FEET BELOW NORMAL THROUGH THIS EVENING. AMZ135-060200- /O.CAN.KMHX.GL.W.0009.000000T0000Z-110405T1800Z/ /O.NEW.KMHX.SC.Y.0039.110405T1759Z-110406T0800Z/ /O.EXT.KMHX.LO.Y.0003.000000T0000Z-110406T0000Z/ PAMLICO SOUND- 159 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY... ...LOW WATER ADVISORY NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. THE LOW WATER ADVISORY IS NOW IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25 KNOTS THROUGH TONIGHT...THEN DIMINISH TO EARLY WEDNESDAY MORNING. * SEAS...WAVES WILL BE 2 TO 4 FT IN THE NORTHERN AND EASTERN PORTIONS OF THE SOUND. WATER LEVELS IN THE SOUTHERN PAMLICO SOUND WILL CONTINUE AT 2 TO 3 FEET BELOW NORMAL THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-060000- /O.CAN.KMHX.GL.W.0009.000000T0000Z-110405T1800Z/ /O.NEW.KMHX.SC.Y.0039.110405T1759Z-110406T0000Z/ ALBEMARLE SOUND- 159 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25 KNOTS THROUGH THIS EVENING...THEN DIMINISH TO 15 TO 20 KNOTS TONIGHT. * SEAS...WAVES WILL BE 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-060200- /O.CAN.KMHX.GL.W.0009.000000T0000Z-110405T1800Z/ /O.NEW.KMHX.SC.Y.0039.110405T1759Z-110406T1300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 159 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WINDS WILL BECOME WEST TO NORTHWEST 20 TO 30 KNOTS AND WILL CONTINUE TO DIMINISH TO 20 TO 25 KNOTS THIS EVENING. * SEAS...SEAS WILL PEAK AT 9 TO 12 FEET THIS AFTERNOON...THEN WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-156-158-060200- /O.CAN.KMHX.GL.W.0009.000000T0000Z-110405T1800Z/ /O.NEW.KMHX.SC.Y.0039.110405T1759Z-110406T0800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 159 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT WEDNESDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...WINDS WILL BECOME WEST TO NORTHWEST 20 TO 30 KNOTS AND WILL CONTINUE TO DIMINISH TO 20 TO 25 KNOTS THIS EVENING. * SEAS...SEAS WILL PEAK AT 8 TO 11 FEET THIS AFTERNOON...THEN WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
254 WHUS72 KMHX 051921 MWWMHX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 321 PM EDT TUE APR 5 2011 ...SMALL CRAFT CONDITIONS EXPECTED THROUGH THIS EVENING AND INTO EARLY WEDNESDAY FOR THE WATERS... .WINDS HAVE BECOME WEST TO NORTHWEST AND WILL CONTINUE TO DIMINISH THIS EVENING AND TONIGHT. WATER LEVELS ALONG THE SOUTHERN PAMLICO SOUND WILL REMAIN 2 TO 3 FEET BELOW NORMAL THROUGH THIS EVENING. AMZ135-060600- /O.EXT.KMHX.SC.Y.0039.000000T0000Z-110406T0600Z/ /O.CON.KMHX.LO.Y.0003.000000T0000Z-110406T0000Z/ PAMLICO SOUND- 321 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 2 AM EDT WEDNESDAY. A LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25 KNOTS THROUGH TONIGHT...THEN DIMINISH TO EARLY WEDNESDAY MORNING. * SEAS...WAVES WILL BE 2 TO 4 FT IN THE NORTHERN AND EASTERN PORTIONS OF THE SOUND. WATER LEVELS IN THE SOUTHERN PAMLICO SOUND WILL CONTINUE AT 2 TO 3 FEET BELOW NORMAL THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE IMPACT. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-060000- /O.CON.KMHX.SC.Y.0039.000000T0000Z-110406T0000Z/ ALBEMARLE SOUND- 321 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25 KNOTS THROUGH THIS EVENING...THEN DIMINISH TO 15 TO 20 KNOTS TONIGHT. * SEAS...WAVES WILL BE 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-060900- /O.CON.KMHX.SC.Y.0039.000000T0000Z-110406T1300Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 321 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT WEDNESDAY. * WINDS...WINDS WILL BECOME WEST TO NORTHWEST 20 TO 30 KNOTS AND WILL CONTINUE TO DIMINISH TO 20 TO 25 KNOTS THIS EVENING. * SEAS...SEAS OF 9 TO 12 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-156-158-060800- /O.CON.KMHX.SC.Y.0039.000000T0000Z-110406T0800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 321 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. * WINDS...WINDS WILL BECOME WEST TO NORTHWEST 15 TO 25 KNOTS AND WILL CONTINUE TO SLOWLY DIMINISH THIS EVENING. * SEAS...SEAS OF 6 TO 9 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET LATE TONIGHT AND EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
721 WHUS72 KMHX 060001 AAA MWWMHX URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 801 PM EDT TUE APR 5 2011 ...SMALL CRAFT CONDITIONS TO CONTINUE THROUGH THIS EVENING FOR PAMLICO SOUND...AND INTO EARLY WEDNESDAY FOR THE CENTRAL WATERS... AMZ135-060600- /O.CAN.KMHX.LO.Y.0003.000000T0000Z-110406T0000Z/ /O.CAN.KMHX.SC.Y.0039.000000T0000Z-110406T0600Z/ /O.NEW.KMHX.SC.Y.0040.110406T0001Z-110406T0600Z/ PAMLICO SOUND- 801 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT WEDNESDAY... ...LOW WATER ADVISORY IS CANCELLED... THE SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY. THE LOW WATER ADVISORY HAS BEEN CANCELLED. * WINDS...WEST TO NORTHWEST WINDS WILL CONTINUE AT TO 15 TO 25 KNOTS THROUGH TONIGHT...THEN DIMINISH TO 10 TO 15 KNOTS EARLY WEDNESDAY MORNING. * SEAS...WAVES WILL BE 2 TO 3 FT THROUGH THE REMAINDER OF THIS EVENING...SUBSIDING TO 1 TO 2 FT BY EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ152-154-060815- /O.CAN.KMHX.SC.Y.0039.000000T0000Z-110406T1300Z/ /O.NEW.KMHX.SC.Y.0040.110406T0001Z-110406T1200Z/ S OF OREGON INLET TO CAPE HATTERAS NC OUT 20 NM- S OF CAPE HATTERAS TO OCRACOKE INLET NC OUT 20 NM INCLUDING THE MONITOR NATIONAL MARINE SANCTUARY- 801 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT WEDNESDAY. * WINDS...WINDS WILL BE 20 TO 25 KNOTS THROUGH TONIGHT. * SEAS...SEAS OF 7 TO 9 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ150-156-158-060800- /O.CAN.KMHX.SC.Y.0039.000000T0000Z-110406T0800Z/ /O.NEW.KMHX.SC.Y.0040.110406T0001Z-110406T0800Z/ S OF CURRITUCK BEACH LIGHT TO OREGON INLET NC OUT 20 NM- S OF OCRACOKE INLET TO CAPE LOOKOUT NC OUT 20 NM- S OF CAPE LOOKOUT TO N OF SURF CITY NC OUT 20 NM- 801 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. * WINDS...WINDS WILL BE 15 TO 25 KNOTS THROUGH THIS EVENING. * SEAS...SEAS OF 6 TO 9 FEET WILL GRADUALLY SUBSIDE TO 3 TO 5 FEET LATE TONIGHT AND EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 6 FT OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ130-060115- /O.CAN.KMHX.SC.Y.0039.000000T0000Z-110406T0000Z/ ALBEMARLE SOUND- 801 PM EDT TUE APR 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEWPORT/MOREHEAD CITY HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Newport/Morehead City, NC wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 10:32 AM EDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 5, 10:32 AM EDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1032 AM EDT TUE APR 5 2011
.SYNOPSIS...
A STRONG COLD FRONT WILL MOVE OFF THE COAST THIS AFTERNOON. HIGH
PRESSURE WILL MOVE EAST THROUGH THE AREA WEDNESDAY. THE HIGH WILL
REMAIN OFF THE SOUTHEAST COAST THROUGH THE WEEKEND. A COLD FRONT
WILL APPROACH FROM THE WEST EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 8 PM THIS EVENING/...
AS OF 1030 AM TUE...SVR THREAT CONTINUES THIS MORNING RIGHT ALONG
THE FRONT. COULD SEE SOME ISOLATED SVR WIND GUSTS ALONG THE
FRONTAL BOUNDARY WITH STRONG PRESSURE RISES BEHIND IT. OTHERWISE
NO SIG CHANGES TO FORECAST.
&&
.SHORT TERM /8 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
AS OF 230 AM TUE...CLEAR AND MUCH COOLER OVERNIGHT BEHIND THE
FRONT WITH NORTHWEST WINDS AND A DRIER AIRMASS. ONCE AGAIN THE 00Z
MAV/MET GUIDANCE IS CLOSE AND USED A BLEND.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
RELATIVELY TRANQUIL WX CONDITIONS FOR MID TO LATE WEEK WITH FLAT
UPPER RIDGE BUILDING EAST AND SFC HIGH PRES MOVING SOUTH OF THE AREA
THEN OFFSHORE. A COOL START TO WED AND HIGH TEMPS WILL BE BLO NORMAL
AS ANY RETURN FLOW HOLDS OFF TIL LATE IN THE DAY. TEMPS WILL
MODERATE THU AND FRI AS THE RETURN FLOW ESTABLISHES OVER THE AREA.
BACKDOOR FRONT TO THE N WILL SAG S AND MAY REACH NRN TIER FRI NIGHT.
WAVE OF LOW PRES MOVES ALONG THE FRONT THEN OFFSHORE ON SAT WHICH
WILL DRAG THE BNDRY SOUTH ON SAT IN ITS WAKE. THE FRONT MOVES
BACK NORTH LATE SAT/SAT NIGHT WITH RETURN FLOW SETTING UP AGAIN
FOR THE LATTER HALF OF THE WEEKEND AND POSSIBLY INTO EARLY NEXT
WEEK.
CHCS FOR ORGANIZED PCPN APPEAR TO BE SLIGHT THRU MUCH OF THE LONG
TERM FCST PERIOD. BEST OPPORTUNITY MAY BE SAT NIGHT INTO SUNDAY AS
WEAK UPPER LEVEL ENERGY INTERACTS WITH NORTHWARD MOVING WARM FRONT.
&&
.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
SHORT TERM /TODAY & TONIGHT/
AS OF 1030 AM TUE...PREDOMINATE VFR CONDITIONS AT THIS
TIME...SLIGHT SVR THREAT CONTINUES THIS MORNING RIGHT ALONG THE
FRONTAL BOUNDARY...WILL CONTINUE TO MONITOR AS A ISOLATED SVR WIND
GUST IS POSSIBLE. DRIER AIR WILL MOVE IN BEHIND THE FRONT. STRONG
WINDS WILL DIMINISH AS WELL BEHIND THE FRONT. WINDS BY LATE
AFTERNOON WILL BE NORTHWEST AROUND 10 KNOTS UNDER SCATTERED CLOUDS
AROUND 4 KFT. BY THIS EVENING EXPECT SKIES TO BE CLEAR WITH A
NORTHWEST WIND AROUND 10 KNOTS.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...
MAINLY VFR THRU THE PERIOD AS HIGH PRES BUILDS SOUTH OF THE AREA
THRU THE END OF THE WEEK. INCREASING LOW LEVEL MOISTURE MAY BRING
SUB-VFR CONDITIONS BY THE WEEKEND.
&&
.MARINE...
SHORT TERM /TODAY & TONIGHT/
AS OF 1030 AM TUE...EXTENDED GALE HEADLINES UNTIL 18Z...WITH
CONTINUED STRONG WINDS AND STRONG PRESSURE RISES BEHIND THE FRONT.
OTHERWISE NO SIG CHANGES AT THIS TIME.
LONG TERM /WEDNESDAY THROUGH SATURDAY/...
NW FLOW WEAKENS AND SEAS WILL BE SUBSIDING BLO SCA CRITERIA EARLY
WED. WINDS WILL BACK TO SW AND STRENGTHEN LATE WED INTO WED NIGHT
AS HIGH PRES PASSES SOUTH OF THE AREA. NOT EXPECTING SCA LEVELS
THRU THE END OF THE WEEK BUT MAY GET CLOSE AT TIMES ESP SOUTHERN
AND CENTRAL WATERS. WINDS SHIFT W/NW FRI NIGHT THEN N/NE ON SAT
AS LOW PRES MOVING ALONG STALLED BNDRY TO NORTH PULLS THE FRONT
SOUTH ALONG THE NC COAST.
&&
.TIDES/COASTAL FLOODING...
AS OF 230 AM TUE...NO CHANGE TO THREE CURRENT ADVISORIES IN
EFFECT. REASONING FROM PREVIOUS SHIFTS STILL VERY SOUND.
&&
.MHX WATCHES/WARNINGS/ADVISORIES...
NC...HIGH SURF ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NCZ095-
098-103-104.
WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR NCZ047-081-095-
103-104.
COASTAL FLOOD ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR
NCZ103.
MARINE...LOW WATER ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR AMZ135.
GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR AMZ130-135-150-
152-154-156-158.
&&
SYNOPSIS...HSA
NEAR TERM...HSA/CQD
SHORT TERM...HSA
LONG TERM...BTC
AVIATION...BTC/HSA/CQD
MARINE...BTC/HSA/CQD
TIDES/COASTAL FLOODING...HSAHazardous weather outlook, Apr 5, 1:54 PM EDT, 5 minutes before
HAZARDOUS WEATHER OUTLOOK FOR EASTERN NORTH CAROLINA NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 154 PM EDT TUE APR 5 2011 NCZ029-044>047-079>081-090>095-098-103-104-061800- MARTIN-PITT-WASHINGTON-TYRRELL-MAINLAND DARE-GREENE-BEAUFORT- MAINLAND HYDE-DUPLIN-LENOIR-JONES-CRAVEN-PAMLICO-CARTERET-ONSLOW- OUTER BANKS DARE-OUTER BANKS HYDE- 154 PM EDT TUE APR 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS WILL CONTINUE THROUGH LATE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Apr 5, 12:39 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1239 PM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1059 AM TSTM WND DMG 3 W SNOW HILL 35.45N 77.73W
04/05/2011 GREENE NC 911 CALL CENTER
POWER POLE SNAPPED IN HALF AND POWER LINES DOWN ON
HIGHWAY 903 SOUTH IN GREENE COUNTY
&&
EVENT NUMBER MHX1100201
JMELocal storm report, Apr 5, 12:46 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1246 PM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 AM TSTM WND DMG SNOW HILL 35.45N 77.67W
04/05/2011 GREENE NC NEWSPAPER
NEWSPAPER REPORTED TREE UPROOTED CLIPPING A ROOF IN THE
TOWN OF SNOW HILL. ALSO MULTIPLE BRANCHES AND LIMBS DOWN
ACROSS TOWN.
&&
EVENT NUMBER MHX1100202
DAGLocal storm report, Apr 5, 12:54 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
1254 PM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM TSTM WND DMG 3 E PLYMOUTH 35.86N 76.69W
04/05/2011 WASHINGTON NC 911 CALL CENTER
TREE DOWN ON HIGHWAY 45 NORTH 3 MILES EAST OF PLYMOUTH
&&
EVENT NUMBER MHX1100203
JMESpecial weather statement, Apr 5, 1:04 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC 104 PM EDT TUE APR 5 2011 NCZ047-081-103-051745- OUTER BANKS DARE-MAINLAND DARE-MAINLAND HYDE- 104 PM EDT TUE APR 5 2011 ...STRONG SHOWERS WITH GUSTY WINDS WILL AFFECT EASTERN HYDE AND DARE COUNTIES UNTIL 145 PM EDT... AT 103 PM EDT...A LINE OF STRONG SHOWERS WAS LOCATED FROM 39 MILES NORTHEAST OF ENGELHARD TO 10 MILES SOUTHWEST OF ENGELHARD...OR FROM KILL DEVIL HILLS TO 10 MILES SOUTHWEST OF ENGELHARD...MOVING EAST AT 60 MPH. THE STRONG THUNDERSTORMS WILL BE NEAR BODIE ISLAND LIGHTHOUSE AT 110 PM EDT...WAVES AT 125 PM EDT...AVON AT 130 PM EDT.. WIND GUSTS UP0 TO 55 MPH CAN BE EXPECTED WITH THESE SHOWERS. STAY TUNED TO NOAA WEATHER RADIO OR OTHER LOCAL MEDIA OUTLETS FOR FURTHER UPDATES ON THE WEATHER SITUATION ACROSS THE AREA. 8
Local storm report, Apr 5, 1:27 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
127 PM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG AURORA 35.30N 76.79W
04/05/2011 BEAUFORT NC FIRE DEPT/RESCUE
LARGE BRANCHES DOWN... REPORTED BY BLOUNTS CREEK FIRE
DEPARTMENT NEAR AURORA.
&&
EVENT NUMBER MHX1100204
DAGLocal storm report, Apr 5, 1:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEWPORT/MOREHEAD CITY NC
146 PM EDT TUE APR 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 AM TSTM WND DMG 3 NW OAK CITY 35.99N 77.34W
04/05/2011 MARTIN NC 911 CALL CENTER
TREE DOWN ON HIGHWAY 125 NORTHWEST OF OAK CITY
0545 AM TSTM WND DMG WALSTONBURG 35.59N 77.70W
04/05/2011 GREENE NC 911 CALL CENTER
TREE DOWN
0548 AM TSTM WND DMG 2 N OAK CITY 35.99N 77.30W
04/05/2011 MARTIN NC 911 CALL CENTER
TREE DOWN ON EDMONDSON ROAD NORTH OF OAK CITY
0616 AM TSTM WND DMG 1 NE CALYPSO 35.16N 78.09W
04/05/2011 DUPLIN NC 911 CALL CENTER
TREE DOWN SOUTH OF MOUNT OLIVE ON GARNER CHAPPEL ROAD
0623 AM TSTM WND DMG 2 SSE JAMESVILLE 35.79N 76.89W
04/05/2011 MARTIN NC COCORAHS
COCORAHS OBSERVER REPORTED MANY SMALL LIMBS DOWNED NEAR
JAMESVILLE.
0709 AM TSTM WND DMG 1 WNW ROSE HILL 34.83N 78.05W
04/05/2011 DUPLIN NC UTILITY COMPANY
COUNTY UTILITY REPORTED TREES DOWN ON POWERLINES IN THE
ROSE HILL MAPLE HILL AREA. TIME BASED ON RADAR.
0718 AM HAIL 3 NW WARSAW 35.03N 78.13W
04/05/2011 E0.88 INCH DUPLIN NC 911 CALL CENTER
NICKEL SIZE HAIL NORTHWEST OF WARSAW
0750 AM TSTM WND DMG 1 W PARROTS 35.31N 77.71W
04/05/2011 LENOIR NC FIRE DEPT/RESCUE
NORTH LENOIR FIRE DEPARTMENT REPORTED TREES DOWN AT THE
INTERSECTION OF FRED EVERETTE AND BEN DAIL ROADS.
0752 AM TSTM WND DMG 2 E RICHLANDS 34.90N 77.51W
04/05/2011 ONSLOW NC PUBLIC
10 X 10 ALUMINUM SHED DESTROYED ON HOFFMAN FOREST ROAD
NEAR RICHLANDS. TIME BASED ON RADAR.
0757 AM TSTM WND DMG 2 W RICHLANDS 34.90N 77.58W
04/05/2011 ONSLOW NC 911 CALL CENTER
911 CENTER REPORTED TREE DOWN ON GREGORY FORK RD. NEAR
RICHLANDS.
0830 AM HAIL NEWPORT 34.79N 76.86W
04/05/2011 E0.75 INCH CARTERET NC TRAINED SPOTTER
SPOTTER REPORTS DIME SIZE HAIL IN NEWPORT
0845 AM TSTM WND DMG 1 N HARLOWE 34.85N 76.74W
04/05/2011 CRAVEN NC PUBLIC
PUBLIC REPORTED TREE DOWN ON POWERLINES IN NORTH
HARLOWE.
1059 AM TSTM WND DMG 3 W SNOW HILL 35.45N 77.73W
04/05/2011 GREENE NC 911 CALL CENTER
POWER POLE SNAPPED IN HALF AND POWER LINES DOWN ON
HIGHWAY 903 SOUTH IN GREENE COUNTY
1105 AM TSTM WND DMG SNOW HILL 35.45N 77.67W
04/05/2011 GREENE NC NEWSPAPER
NEWSPAPER REPORTED TREE UPROOTED CLIPPING A ROOF IN THE
TOWN OF SNOW HILL. ALSO MULTIPLE BRANCHES AND LIMBS DOWN
ACROSS TOWN.
1115 AM TSTM WND DMG GREENVILLE 35.60N 77.37W
04/05/2011 PITT NC 911 CALL CENTER
1 TRRE DOWN ON MAPLE ROAD IN GREENVILLE AND ANOTHER
TREE DOWN ON DIXON ROAD IN GREENVILLE
1121 AM TSTM WND DMG KINSTON 35.28N 77.59W
04/05/2011 LENOIR NC 911 CALL CENTER
TREE DOWN 3900 BLOCK OF TOWER TREE HILL ROAD IN KINSTON
1145 AM TSTM WND DMG 3 E PLYMOUTH 35.86N 76.69W
04/05/2011 WASHINGTON NC 911 CALL CENTER
TREE DOWN ON HIGHWAY 45 NORTH 3 MILES EAST OF PLYMOUTH
1153 AM TSTM WND DMG 4 E WASHINGTON 35.56N 76.98W
04/05/2011 BEAUFORT NC 911 CALL CENTER
TREE DOWN ON HIGHWAY 264 EAST 4 MILES EAST OF
WASHINGTON NEAR ASBURY CHURCH ROAD
1210 PM TSTM WND DMG AURORA 35.30N 76.79W
04/05/2011 BEAUFORT NC FIRE DEPT/RESCUE
LARGE BRANCHES DOWN... REPORTED BY BLOUNTS CREEK FIRE
DEPARTMENT NEAR AURORA.
1216 PM WATER SPOUT PAMLICO BEACH 35.40N 76.60W
04/05/2011 BEAUFORT NC EMERGENCY MNGR
REPORT OF A WATERSPOUT OFF OF PAMLICO BEACH IN THE
PAMLICO RIVER
&&
EVENT NUMBER MHX1100186 MHX1100185 MHX1100187 MHX1100188 MHX1100192
MHX1100194 MHX1100189 MHX1100193 MHX1100195 MHX1100190 MHX1100191
MHX1100198 MHX1100201 MHX1100202 MHX1100197 MHX1100196 MHX1100203
MHX1100199 MHX1100204 MHX1100200
DAGThe office that day
Everything else NWS Newport/Morehead City, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 4:54 AM EDT | Severe Thunderstorm Warning | MHX | Duplin, Greene, Lenoir, Martin, Pitt | 66 min |
| Apr 5, 5:57 AM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Duplin, Greene, Jones, Lenoir and 4 more | 48 min |
| Apr 5, 6:56 AM EDT | Severe Thunderstorm Warning | MHX | Duplin, Lenoir | 34 min |
| Apr 5, 7:37 AM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Greene, Jones, Lenoir, Pitt | 38 min |
| Apr 5, 7:43 AM EDT | Severe Thunderstorm Warning | MHX | Jones, Onslow | 32 min |
| Apr 5, 8:22 AM EDT | Special Marine Warning | MHX | 38 min | |
| Apr 5, 8:23 AM EDT | Special Marine Warning | MHX | 37 min | |
| Apr 5, 8:57 AM EDT | Special Marine Warning | MHX | 33 min | |
| Apr 5, 11:04 AM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Greene, Hyde, Jones, Lenoir and 5 more | 56 min |
| Apr 5, 11:54 AM EDT | Severe Thunderstorm Warning | MHX | Beaufort, Craven, Dare, Hyde, Jones, Pamlico and 2 more | 66 min |
| Apr 5, 7:02 PM EDT | Frost Advisory | MHX | Beaufort, Duplin, Greene, Jones, Lenoir, Martin and 2 more | 13 hr |
Nearby
Small Craft Advisories in North Carolina, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.